[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] Re: Visual changes with better BG?

<I don't know why it would be unexplained. Fluctuating BG cause the liquid
the eyes to fluctuate, too. When highs are brought into range - or
- the amount of liquid in the eye changes. That affects vision People who
just been diagnosed and experience problems with vision are generally told
wait a few weeks for things to settle down before changing glasses

Jan and ElvisToo>


After I was diagnosed and started taking insulin, my vision was very blurry.
When I got my new Medical ID bracelet, I couldn't even read the info on the
back and could barely read my watch.  My CDE said it was like looking
through water, because of the fluid in my eyes.  When I told my husband
this, he said:  "Well, you are looking through water because you've been
crying so much!  LOL!

for HELP or to subscribe/unsubscribe, contact: